Alert archive / Wyoming / High Wind Warnings in 2012

High Wind Warning 1, NWS Riverton, WY

January 4, 2012Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Jan 4, 2012, 2:28 PM MST for Park County, Wyoming. It took effect at Jan 4, 2012, 8:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2012, 2:28 PM MST (21:28 UTC)
In effect from
Jan 4, 2012, 8:00 PM MST
Expired
Jan 5, 2012, 11:00 AM MST
In force
15 hr
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2012-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2012-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2736 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WWUS75 KRIW 042128
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
228 PM MST WED JAN 4 2012

...HIGH WINDS EXPECTED ALONG THE CODY FOOTHILLS TONIGHT AND
THURSDAY MORNING...

.A STRENGTHENING WESTERLY FLOW ALOFT AHEAD OF AN APPROACHING COLD
FRONT COMBINED WITH AN INCREASED SURFACE PRESSURE GRADIENT WILL
CREATE THE SETUP FOR HIGH WINDS TONIGHT AND THURSDAY MORNING
ALONG THE CODY FOOTHILLS.

WYZ003-051100-
/O.UPG.KRIW.HW.A.0001.120105T0600Z-120105T1800Z/
/O.NEW.KRIW.HW.W.0001.120105T0300Z-120105T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
228 PM MST WED JAN 4 2012

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...WINDS WILL ONCE AGAIN INCREASE ACROSS THE 
  CODY FOOTHILLS TONIGHT AND CONTINUE THROUGH THURSDAY MORNING. 
  HIGH WINDS WILL LIKELY BE BLOWING IN THE CLARK'S FORK GAP ALL 
  NIGHT BUT THE HIGHEST POTENTIAL FOR HIGH WINDS ACROSS THE 
  MAJORITY OF THE CODY FOOTHILLS WILL BE AFTER MIDNIGHT INTO 
  THURSDAY MORNING. 

* WIND...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. EVEN STRONGER GUSTS
  IN EXCESS OF 70 MPH ARE QUITE POSSIBLE ON THE WEST SIDE OF
  CLARK.

* IMPACTS...TRAVELLERS ALONG HIGHWAY 120...ESPECIALLY BETWEEN MILE
  MARKERS 120 AND 128 SOUTH OF CLARK AND MILE MARKERS 75 TO 80
  SOUTH OF CODY SHOULD REMAIN ALERT FOR VERY STRONG AND ERRATIC
  WIND GUSTS. RESIDENTS OF CODY AND CLARK SHOULD SECURE ANY LOOSE
  OUTDOOR ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

SKRBAC
3 follow-up statements
206 
WWUS75 KRIW 050333
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
833 PM MST WED JAN 4 2012

...HIGH WINDS EXPECTED ALONG THE CODY FOOTHILLS TONIGHT AND
THURSDAY MORNING...

.A STRENGTHENING WESTERLY FLOW ALOFT AHEAD OF AN APPROACHING COLD
FRONT COMBINED WITH AN INCREASED SURFACE PRESSURE GRADIENT WILL
CREATE THE SETUP FOR HIGH WINDS TONIGHT AND THURSDAY MORNING
ALONG THE CODY FOOTHILLS.

WYZ003-051200-
/O.CON.KRIW.HW.W.0001.000000T0000Z-120105T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
833 PM MST WED JAN 4 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

* SUMMARY AND TIMING...STRONG WINDS WILL CONTINUE TO INTENSIFY AND
  BECOME MORE WIDESPREAD ALONG THE CODY FOOTHILLS LATE THIS
  EVENING AND CONTINUE THROUGH THURSDAY MORNING. HIGH WINDS WILL
  LIKELY BE BLOWING IN THE CLARK'S FORK GAP ALL NIGHT BUT THE
  HIGHEST POTENTIAL FOR HIGH WINDS ACROSS THE MAJORITY OF THE CODY
  FOOTHILLS WILL BE AFTER MIDNIGHT INTO THURSDAY MORNING.

* WIND...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. EVEN STRONGER
  GUSTS IN EXCESS OF 70 MPH ARE QUITE POSSIBLE ON THE WEST SIDE OF
  CLARK. A WIND GUST OF 55 MPH WAS RECORDED ALONG HIGHWAY 120
  EIGHT MILES SOUTH OF CLARK AT 715 PM.  

* IMPACTS...TRAVELERS ALONG HIGHWAY 120...ESPECIALLY BETWEEN 
  MILE MARKERS 120 AND 128 SOUTH OF CLARK AND MILE MARKERS 75 TO 
  80 SOUTH OF CODY SHOULD REMAIN ALERT FOR VERY STRONG AND 
  ERRATIC WIND GUSTS. RESIDENTS OF CODY AND CLARK SHOULD SECURE 
  ANY LOOSE OUTDOOR ITEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

AEM
715 
WWUS75 KRIW 050950
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
250 AM MST THU JAN 5 2012

...HIGH WINDS EXPECTED ALONG THE CODY FOOTHILLS THIS MORNING...

.A STRENGTHENING WESTERLY FLOW ALOFT AHEAD OF AN APPROACHING COLD
FRONT COMBINED WITH AN INCREASED SURFACE PRESSURE GRADIENT WILL
CREATE THE SETUP FOR HIGH WINDS THIS MORNING ALONG THE CODY
FOOTHILLS.

WYZ003-051800-
/O.CON.KRIW.HW.W.0001.000000T0000Z-120105T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
250 AM MST THU JAN 5 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* SUMMARY AND TIMING...STRONG WINDS WILL CONTINUE TO INTENSIFY AND
  BECOME MORE WIDESPREAD ALONG THE CODY FOOTHILLS THIS MORNING.

* WIND...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. WIND GUSTS IN
  EXCESS OF 70 MPH ARE POSSIBLE ON THE WEST SIDE OF CLARK. A WIND
  GUST OF 58 MPH WAS RECORDED ALONG HIGHWAY 120 EIGHT MILES SOUTH
  OF CLARK AT 815 PM.

* IMPACTS...TRAVELERS ALONG HIGHWAY 120...ESPECIALLY BETWEEN 
  MILE MARKERS 120 AND 128 SOUTH OF CLARK AND MILE MARKERS 75 TO 
  80 SOUTH OF CODY SHOULD REMAIN ALERT FOR VERY STRONG AND 
  ERRATIC WIND GUSTS. RESIDENTS OF CODY AND CLARK SHOULD SECURE 
  ANY LOOSE OUTDOOR ITEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
290 
WWUS75 KRIW 051756
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1056 AM MST THU JAN 5 2012

WYZ003-051900-
/O.EXP.KRIW.HW.W.0001.000000T0000Z-120105T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1056 AM MST THU JAN 5 2012

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

WIND HAS DECREASED ACROSS THE WARNED AREA THIS MORNING.
OCCASIONAL GUSTS OF 50 TO 60 MPH MAY REMAIN POSSIBLE INTO THE
AFTERNOON...BUT WIDESPREAD HIGH WIND IS NO LONGER EXPECTED.
THEREFORE...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jan 4, 2:24 PM MST, 4 minutes earlier.

Area forecast discussion, Jan 4, 2:24 PM MST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
224 PM MST WED JAN 4 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY
CONSIDERABLE HIGH CLOUDS STILL SPILLING OVER THE EAST SIDE OF THE
RIDGE BUT THESE SHOULD DECREASE SOME OVERNIGHT AS THE RIDGE AXIS
MOVES OVERHEAD. THREAT OF HIGH WINDS ARE STILL THERE FOR THE CODY
FOOTHILLS OVERNIGHT AS THE RIDGE AXIS PASSES OVERHEAD ALLOWING FOR
INCREASING MOUNTAIN TOP FLOW...INCREASING THERMAL AND PRESSURE
GRADIENT AND POTENTIALLY SOME SUPPORT FROM THE UPPER JET BY
MORNING. WINDS HAVE BEEN BLOWING ALL DAY AT THE CLARK 8SSW SENSOR
WITH GUSTS OF 40 TO 50 MPH WITH GUSTS IN THE 30S ON THE WEST SIDE
OF CODY. THERE COULD BE A BRIEF LULL THIS EVENING BUT OPTED TO NOT
ONLY UPGRADE THE HIGH WIND WATCH BUT TO START IT AT 03Z INSTEAD OF
06Z. THE BEST SUPPORT STILL LOOKS TO BE DURING THE EARLY MORNING
HOURS BUT THE NEW 18Z WRF IS DEPICTING SOME HIGH WINDS AS EARLY AS
03Z. COLD FRONT APPROACHES LATE IN THE DAY OR EARLY EVENING WHICH
SHOULD SHUT OFF THE HIGH WINDS. THERE IS STILL A CHANCE THAT THE
HIGH WINDS COULD CONTINUE BEYOND 18Z THURSDAY BUT THE NEXT SHIFT
OR TWO CAN WATCH THIS CLOSELY. THE APPROACHING DISTURBANCE PASSES
THROUGH THURSDAY NIGHT INTO FRIDAY MORNING WITH A RATHER SHALLOW
FRONT AND POTENTIALLY SOME MOUNTAIN FLURRIES OR BRIEF LIGHT SNOW
ACROSS THE NORTHERN HALF. NOT MUCH SUPPORT OR MOISTURE FOR LOWER
ELEVATION SNOW SO SLIGHT CHANCES STILL LOOK GOOD. FRONT DIES OUT
AROUND CASPER FRIDAY MORNING SO POTENTIAL FOR LOW CLOUDS AND FOG
EXIST ACROSS NATRONA COUNTY AND HAVE ADDED IN PATCHY FOG IN THE
12Z-18Z FRIDAY PERIOD. THE FRIDAY NIGHT...SATURDAY SYSTEM IS A
CHALLENGE AS THE NAM AND ECMWF SPLIT THIS SYSTEM A LITTLE FURTHER
WEST THUS MISSING OUR AREA ENTIRELY. THE GFS SOLUTION COMES IN AT
A SLIGHTLY FURTHER NORTH LATITUDE AND DOESN'T SPLIT IT UNTIL IT
COMES ONSHORE BRINGING THE LOW ACROSS IDAHO WITH A MUCH BETTER
CHANCE OF SNOW FOR AT LEAST THE WESTERN AND SOUTHERN HALF.
FORECAST IS A COMPROMISE RIGHT SNOW WITH CHANCE POPS IN THE
WESTERN MOUNTAINS AND A SLIGHT CHANCE FOR THE LOWER ELEVATIONS OF
THE WEST AND EVEN A SLIGHT CHANCE IN SOUTHERN SWEETWATER ON
SATURDAY.

TEMPERATURES WILL COOL CONSIDERABLY FOR THE MOUNTAINS THURSDAY
INTO FRIDAY. HIGHS WILL BE QUITE TRICKY THURSDAY IN THE TRAPPED
INVERSION AREAS AS THE INVERSIONS WEAKEN WITH COLD AIR ADVECTION
ALOFT AND THE APPROACHING TROUGH AND INCREASING PRESSURE GRADIENT.
SOME AREAS COULD ACTUALLY SEE THEIR HIGHS OCCUR IN THE EVENING...
ESPECIALLY FROM THE WIND RIVER BASIN NORTH TO THE BIGHORN BASIN.

LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
A WEAK WEATHER SYSTEM WILL MOVE THROUGH THE REGION ON SATURDAY WITH
SOME CLOUDS AND MAINLY MOUNTAIN LIGHT SNOWFALL...WITH GRADUAL
CLEARING ON SATURDAY NIGHT...SNOWFALL WILL MOST LIKELY TAPER OFF TO
FLURRIES BY SAT PM. THE MODELS ARE TRYING TO SPLIT THIS SYSTEM...A
COMMON OCCURRENCE THIS WINTER BUT THERE IS STILL SOME UNCERTAINTY
JUST HOW FAR THE MAIN ENERGY FROM THIS SYSTEM WILL TRACK SOUTH OF
WY. NW FLOW ALOFT SETTLES IN ON SUNDAY WITH DRY CONDITIONS
EXPECTED. WARMING TEMPS ALOFT WILL STEEPEN BASIN INVERSIONS ONCE
AGAIN. MILDER HIGH TEMPS IN THE MIXED AREAS VERSUS THE BASIN
INVERSIONS. MONDAY LOOKS DRY AS WELL WITH BREEZY AREAS IN FAVORED
LOCATIONS. WARMER HIGHS EXPECTED. THE BASIN INVERSIONS SHOULD EASE A
BIT AND WILL FORECAST A LITTLE MILDER HIGHS IN THOSE PLACES. AN
INTERESTING CHANGE IN THE WEATHER PATTERN STARTS LATER TUESDAY INTO
WEDNESDAY. A WEATHER SYSTEM DROPS SOUTH OUT OF CANADA BRINGING
ARCTIC AIR WITH IT. THE STRONG COLD FRONT MOVES THROUGH MONTANA
TUESDAY AND BARRELS SOUTH INTO WY TUESDAY NIGHT. WOULD EXPECT SOME
LIGHT SNOW AND BRISK WIND TUESDAY NIGHT INTO WEDNESDAY ALONG WITH
MUCH COLDER TEMPS. WILL SEE HOW THE MODELS HANDLE THIS CHANGE OVER
THE COMING RUNS.

AVIATION.../00Z ISSUANCE/
ALL TERMINALS TO BE VFR THROUGH 00Z/FRIDAY WITH UPPER LEVEL RIDGE
GRADUALLY FLATTENING IN RESPONSE TO ENERGY COMING INTO THE PACIFIC
NORTHWEST. MOUNTAINTOP WINDS WILL BACK TO THE WEST AND INCREASE LATE
TONIGHT...ESPECIALLY BETWEEN 06Z AND 12Z/THURSDAY AS THIS RIDGE
FLATTENS. WIND AT KCPR AND KCOD IS THE MAIN FORECAST ISSUE TO
ADDRESS WITH THIS PACKAGE...WINDS AT KCOD WILL FLUCTUATE BETWEEN
VARIABLE WITH OCCASIONAL GUSTS FROM THE WEST/SOUTHWEST FOR MUCH OF
AFTERNOON...GUSTS WILL BECOME MORE FREQUENT TONIGHT AS THE SURFACE
PRESSURE GRADIENT STRENGTHENS OVER CENTRAL AND NORTHEAST WYOMING.

SOUTHWEST WIND OF 20-35KTS TO BE COMMON AT KCPR THROUGH MOST OF THIS
PERIOD...PEAKING OVERNIGHT. WIND AND TURBULENCE IN THE IMMEDIATE
25NM RADIUS AROUND KCOD IN THE CODY FOOTHILLS WILL LIKELY BE
SIGNIFICANTLY STRONGER AFTER 06Z/THURSDAY. MODEL SOUNDINGS STILL
INDICATE 725MB WINDS AT 50KTS PERPENDICULAR TO THE ABSAROKA RANGE BY
12Z/THURSDAY. LLWS IS A POSSIBILITY AT KLND OVERNIGHT AS THE SURFACE
IS LIKELY TO REMAIN TRAPPED AS MOUNTAIN TOP WINDS BECOME STRONG FROM
THE SOUTHWEST AFTER 06Z THU...HOWEVER MODEL SOUNDINGS ARE NOT
ADVERTISING STRONG ENOUGH SHEAR TO MENTION IN THE TAF QUITE
YET...BUT THE MOST FAVORABLE TIME FOR SHEAR WILL BE BETWEEN 06Z AND
18Z THU...WITH SOME GUSTS POSSIBLY MIXING DOWN BETWEEN 18 AND 00Z.

FIRE WEATHER...
STRONG WINDS ARE EXPECTED AGAIN TONIGHT AND THURSDAY ACROSS THE
CODY FOOTHILLS WITH WINDY CONDITIONS ALSO FROM JEFFREY CITY TO
CASPER. STRONG TEMPERATURE INVERSIONS WILL HOLD ACROSS THE CENTRAL
BASIN AND WESTERN VALLEYS INTO THURSDAY MORNING. A COLD FRONT WILL
PUSH SOUTHEAST ACROSS THE AREA THURSDAY NIGHT AND FRIDAY MORNING
WITH A CHANCE OF LIGHT MOUNTAIN SNOW AND A SLIGHT CHANCE OF SNOW
OR FLURRIES EAST OF THE DIVIDE.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 8 PM THIS EVENING TO 11 AM MST THURSDAY
WYZ003.

&&

SHORT TERM...SKRBAC
LONG TERM...ALLEN
AVIATION...ALLEN
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jan 4, 5:00 AM MST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MST WED JAN 4 2012

WYZ001>020-022>030-051300-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MST WED JAN 4 2012

...HIGH WIND WATCH FOR THE CODY FOOTHILLS LATE TONIGHT AND
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

HIGH WINDS ARE POSSIBLE ALONG THE CODY FOOTHILLS LATE TONIGHT AND
THURSDAY MORNING. WEST WINDS MAY INCREASE TO 35 TO 45 MPH WITH GUSTS
TO 60 MPH DURING THIS TIMEFRAME WITH EVEN STRONGER GUSTS OF 70 MPH
POSSIBLE ON THE WEST SIDE OF CLARK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH WINDS ARE POSSIBLE IN THE CODY FOOTHILLS THROUGH MIDDAY
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

Nearby

High Wind Warnings in Wyoming, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.